When faced with my demons I clothe them and feed them…

Oh F***

I slept precisely two hours last night despite taking 3 different sedatives. I’m not really full on hypomanic or anything though. Could this really be that tiny little blue pill of 5mg Abilify doing all this? Wow, that’s some powerful drug.

I’distracted myself with chatrooms. They can be invaluable for that, especially given that my attention span for movies, books etc is precisely nil at such times. There’s only one I really like though. F*** you crisis-chat (so mature). I don’t need your nonsense, bitchiness and sex obsession no more. You did me a favour banning me.

It’s a beautiful sunny day. I wonder if I can muster the energy for my drama group this afternoon. Still full of cold, so at least I have an excuse if I don’t go.

Advertisements

Comments on: "Oh F***" (2)

  1. I know someone who takes Abilify…she felt agitated or restless for a few weeks when she switched from another drug (Olanzapine) but then was able to relax (and sleep). The reasons for her taking it are quite different though…(she experiences auditory hallucinations).

    Anyway, now she takes half the prescribed dose and sleeps well enough.

    Hope that you caught some of today’s sunshine.

    ‘bye for now, Katy 🙂

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s

%d bloggers like this: